ApoHealth Sinus & Pain Relief Tablets 24

Out of stock

Category: SKU: 944114-I

Description

  • Provides temporary relief from symptoms of sinusitis without drowsiness
  • Box of 24 tablets
  • Preservative, artificial flavours, yeast, dairy products, lactose, gluten, white and soy free
  • Active Ingredient/s: Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg
  • Reference Brand: Sudafed Sinus & Pain Relief
  • Schedule 3

USE ONLY AS DIRECTED

Reviews

There are no reviews yet.

Be the first to review “ApoHealth Sinus & Pain Relief Tablets 24”